Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
makelsey

Mirena or Paragard vs. the Pill

Hello everyone!

I am 23-years-old and I have suffered from acne since the age of 16. I went on birth control about 3 years ago and now that I think about it, I think my skin has actually gotten worse in those 3 years. The birth control also makes me a little emotional and decreases my sex drive and I have gained weight. I don't like any of these side effects but I've tolerated them. I am now taking an anti-migraine drug that makes my birth control ineffective and I am thinking of getting an IUD. I am a little concerned though that switching from my current BCP, Lutera, to Mirena, might make my skin worse. Mirena has twice as much progesterone as the pill I am currently taking, but no estrogen. Has anyone actually seen their acne get better with mirena?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×